It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-19-2010, 07:33 AM   #1
Member
(female)
 
Hersheykiss's Avatar
 
Join Date: Mar 2005
Posts: 87
Hersheykiss HB User
L-Tyrosine and Synthroid

I take 50 and 75 mcg synthroid (switch each day) first thing in the morning. I started taking L-tyrosine about 3 weeks ago mainly for moods. I take this about 3 hours after the synthroid. I noticed my moods improved dramatically, but now I'm noticing hypothyroid symptoms such as irritability, anxiety, dry hair, thinner hair, muscle pain and major fatigue. Could this be a reaction to the L-tyrosine? I know sometimes when starting supplements that you feel worse before you feel better. Could this be the case?

 
Sponsors Lightbulb
   
Old 04-21-2010, 11:21 AM   #2
Member
(female)
 
Hersheykiss's Avatar
 
Join Date: Mar 2005
Posts: 87
Hersheykiss HB User
Re: L-Tyrosine and Synthroid

After a few days, I've answered my own question. I realized it was the vitamin A doing it and not the L-tyrosine.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!